← Return to Contrast in MRI adverse effects

Discussion
mepowers (@mepowers)

Contrast in MRI adverse effects

Blood Cancers & Disorders | Last Active: Feb 13, 2020 | Replies (5)

Comment receiving replies
@deblee

Did you have any tingling or numbness after receiving the Contrast injections over a period of time? My tingling and numbness has been a problem since my first two MRI's with contrast. The NS says that my tumor is not causing these symptoms, so I was wondering if I could be having reactions to the contrast. I did not have these symptoms prior to my diagnosis and subsequent MRI's.

Jump to this post


Replies to "Did you have any tingling or numbness after receiving the Contrast injections over a period of..."

@deblee. I do get some numbness followed by a whole lot of nausea. My oncologist told me sorry you get sick, but we are sticking with the prescribed intervals. She felt the MRI side effects do not out weigh the benefits. Boo…not what I wanted to hear.

  Request Appointment